P-closedness in L-fuzzy topological spaces

Aygun H., Kudri S.

FUZZY SETS AND SYSTEMS, vol.109, pp.277-283, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00118-3
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.277-283


A good definition of P-closedness is introduced and studied in L-fuzzy topological spaces, where L is a fuzzy lattice. (C) 2000 Elsevier Science B.V. All rights reserved.